# SDR UIEA2018041000658

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,323 hours, 19,668 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Panel
- Part number: 233T6200188
- Part serial: M10394
- Condition: Malfunctioned
- Location: Annunciator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AOA LIGHT INOPERATIVE,  WILL NOT ILLUMINATE. SWITCH BROKEN.  REMOVED AND REPLACED ANNUNCIATOR PANEL IAW AMM 30-32-00. OPS CHECKED GOOD.
